Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2016 (Open Mathematics): 0.682
IMPACT FACTOR 2016 (Central European Journal of Mathematics): 0.489

CiteScore 2016: 0.62

SCImago Journal Rank (SJR) 2016: 0.454
Source Normalized Impact per Paper (SNIP) 2016: 0.850

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 13, Issue 1

Issues

Extremal properties of the set of vector-valued Banach limits

Francisco Javier García-Pacheco
Published Online: 2015-11-03 | DOI: https://doi.org/10.1515/math-2015-0067

Abstract

In this manuscript we find another class of real Banach spaces which admit vector-valued Banach limits different from the classes found in [6, 7]. We also characterize the separating subsets of ℓ(X). For this we first need to study when the space of almost convergent sequences is closed in the space of bounded sequences, which turns out to happen only when the underlying space is complete. Finally, a study on the extremal structure of the set of vector-valued Banach limits is conducted when the underlying normed space is a Hilbert space.We also reach the conclusion that the set of vector-valued Banach limits is not a convex component of BCL(ℓ(X),X), provided that X is a 1-injective Banach space satisfying that the underlying compact Hausdorff topological space has isolated points.

Keywords: Banach limit; Almost convergence; Group of Isometries; Extremal Structure

References

  • [1] Banach, S., Théorie des opérations linéaires, Chelsea Publishing company, New York, 1978 Google Scholar

  • [2] Ahmad, Z.U., Mursaleen, M., An application of Banach limits, Proc. Amer. Math. Soc., 1988, 103, 244-246 Google Scholar

  • [3] Semenov, E., Sukochev, F., Extreme points of the set of Banach limits, Positivity, 2013, 17, 163-170 Web of ScienceGoogle Scholar

  • [4] Semenov, E., Sukochev, F., Invariant Banach limits and applications, J. Funct. Anal., 2010, 259, 1517-1541 Web of ScienceGoogle Scholar

  • [5] Semenov, E., Sukochev, F., Usachev, A., Structural properties of the set of Banach limits, Dokl. Math., 2011, 84, 802-803 Web of ScienceGoogle Scholar

  • [6] Armario, R., García-Pacheco, F.J., Pérez-Fernández, F.J., On Vector-Valued Banach Limits, Funct. Anal. Appl., 2013, 47, 315-318 Web of ScienceGoogle Scholar

  • [7] Armario, R. García-Pacheco, F.J., Pérez-Fernández, F.J., Fundamental Aspects of Vector-Valued Banach Limits, Izv. Math., 2016, 80, (in press) Google Scholar

  • [8] Rosenthal, H., On injective Banach spaces and the spaces C .S/, Bull. Amer. Math. Soc., 1969, 75, 824-828 Google Scholar

  • [9] Wolfe, J., Injective Banach spaces of continuous functions, Trans. Amer. Math. Soc., 1978, 235, 115-139 Google Scholar

  • [10] Lorentz, G., A contribution to the theory of divergent sequences, Acta Math., 1948, 80, 167-190 Google Scholar

  • [11] Boos, J., Classical and Modern Methods in summability, Oxford University Press, 2000 Google Scholar

  • [12] Mursaleen, M., On some new invariant matrix methods of summability, Quart. Jour. Math. Oxford, 1983, 34, 77-86 Google Scholar

  • [13] Mursaleen, M., On A-invariant mean and A-almost convergence, Analysis Mathematica, 2011, 37, 173-180 Web of ScienceGoogle Scholar

  • [14] Mursaleen, M., Applied Summability Methods, Springer Briefs, Heidelberg New York Dordrecht London, 2014 Google Scholar

  • [15] Raimi, R.A., Invariant means and invariant matrix methods of summability, Duke Math. J., 1963, 30, 81-94 Google Scholar

  • [16] Aizpuru, A., Armario, R., García-Pacheco, F.J., Pérez-Fernández, F.J., Banach limits and uniform almost summability, J. Math. Anal. Appl., 2011, 379, 82-90 Google Scholar

  • [17] Aizpuru, A., Armario, R., García-Pacheco, F.J., Pérez-Fernández, F.J., Vector-Valued Almost Convergence and Classical Properties in Normed Spaces, Proc. Indian Acad. Sci. Math., 2014, 124, 93-108 Web of ScienceGoogle Scholar

  • [18] García-Pacheco, F.J., Convex components and multi-slices in topological vector spaces, Ann. Funct. Anal., 2015, 6, 73-86 Web of ScienceGoogle Scholar

  • [19] Day, M.M., Normed linear spaces, 3rd edition, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 21, Springer-Verlag, New York-Heidelberg, 1973 Google Scholar

About the article

Received: 2015-06-23

Accepted: 2015-10-16

Published Online: 2015-11-03


Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0067.

Export Citation

©2015 Francisco Javier García-Pacheco . This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in